Repositorio de producción científica de la Universidad de Sevilla

Complejidad de los números naturales

 

Advanced Search
 
Opened Access Complejidad de los números naturales
Cites
Show item statistics
Icon
Export to
Author: Arias de Reyna Martínez, Juan
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2000
Published in: Gaceta de la Real Sociedad Matemática Española, 3 (2), 230-250.
Document type: Article
Cite: Arias de Reyna Martínez, J. (2000). Complejidad de los números naturales. Gaceta de la Real Sociedad Matemática Española, 3 (2), 230-250.
Size: 217.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/40419

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)